Abstract:
We consider the problem of the approximation of functions, continuous on the semiaxis $[0,\infty)$ and for which the derivatives $f^{(\nu)}(0)$, $\nu=0,\dots,r-1$ exist at the point $x=0$, by the Vallée-Poussin means of partial sums of a special series in Laguerre polynomials.
Keywords:
Laguerre polynomials, special series, approximation properties, Vallée-Poussin means.
Citation:
R. M. Gadzhimirzaev, T. N. Shakh-Emirov, “Approximation Properties of the Vallée-Poussin Means of Partial Sums of a Special Series in Laguerre Polynomials”, Mat. Zametki, 110:4 (2021), 483–497; Math. Notes, 110:4 (2021), 475–488